advertisement
Question
Posted by: Heather | 2008/02/01

Muscles are hot and burny

Four months ago I was diagnosed with Multiple Sclerosis and I am now on Betaferon.

These past few days the muscles at the back of my thighs have been feeling hot and burny and the soles of my feet have also been feeling hot and burny. It makes my knees feel unstable, which in turn makes walking difficult.

Last night it was difficult to sleep as my legs were feeling burny and I had to keep moving them as it was the only way I could stop them from jerking and getting numb.

What do these symptoms mean?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Heather

Thank you for visiting health24.com.

Multiple Sclerosis is a condition that causes demyelinated nerves. Pain, weakness of legs and difficulty walking, spasisity, as well gait disturbance, Paresis, hyperreflexia and severe fatigue are all symptoms of Multiple Sclerosis. These symptoms are extremely difficult to manage.

In extreme cases, you can ask your doctor to prescribe Methylprednisone for 3 days which should be taken every six hours, followed by Prednisone 1mg/kg, twice daily for a period of one week.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Joanie | 2008/08/16

Does low estrogen cause extreme fatigue on different days during the month sometimes for 3 days in a row. It does not seem to have a pattern. I' m taking phytophase forte for menopause and have been taking the solal progesterone cream as well as other natural products but nothing helps. I am 61 and am worried about taking HRT. I eat healthy and have no other ilnesses.
I would appreciate your input.
Many thanks, kindest regards,
Joanie

Reply to Joanie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement